Hey there! Sign in to join this conversationNew here? Join for free
x Turn on thread page Beta
    • #1
    • Thread Starter
    #1

    Ok well, I was supposed to have my period 2 days ago. For about 5 days I've had cramps and felt like I was supposed to come on. Yesterday morning I thought I came on, so I started taking the pill (I was told to start taking it on the first day of my period). Just to be clear- I have not been on the pill before, I've only just started it.....

    Well now, all I've had is brown discharge (and light at that....)

    This is weird for me :confused: Is it because of the pill? It can't be that quick surely?? (to work)

    I'm also kinda freaking out, because I am sexually active (but we have always been safe....)

    help???
    Offline

    2
    ReputationRep:
    The first pill you take shouldn't stop your period... Well I've not had that anyway. Go to the doctors of family planning clinic?
    Offline

    0
    ReputationRep:
    The pill can do that, but see your doctor. They're the experts after all!
 
 
 
Reply
Submit reply
Turn on thread page Beta
TSR Support Team

We have a brilliant team of more than 60 Support Team members looking after discussions on The Student Room, helping to make it a fun, safe and useful place to hang out.

Updated: September 27, 2010
Poll
Do you like carrot cake?

The Student Room, Get Revising and Marked by Teachers are trading names of The Student Room Group Ltd.

Register Number: 04666380 (England and Wales), VAT No. 806 8067 22 Registered Office: International House, Queens Road, Brighton, BN1 3XE

Write a reply...
Reply
Hide
Reputation gems: You get these gems as you gain rep from other members for making good contributions and giving helpful advice.